Connect
MJA
MJA

Hydroxycut hepatotoxicity

Ken J Harvey
Med J Aust 2010; 192 (11): 669-670.
Published online: 7 June 2010

To the Editor: In their letter in the 1 February 2010 issue of the Journal, Rashid and Grant reported the first Australian case of hepatotoxicity associated with the weight-loss product Hydroxycut.1 They noted that, in May 2009, the United States Food and Drug Administration (FDA) advised consumers to stop using Hydroxycut products on the basis of 23 reports linking them to serious injury, including one fatal case of liver failure.

  • Ken J Harvey

  • School of Public Health, La Trobe University, Melbourne, VIC.

Correspondence: ken.harvey@latrobe.edu.au

Competing interests:

I have submitted a complaint to the Complaints Resolution Panel about these products (in progress).

Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.